# SDR CA120918011

- Difficulty date: August 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A34
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE HAD AN IFSD UNDER UNKNOWN CIRCUMSTANCES.  POST FLIGHT INSPECTION FOUND A FRACTURED FUEL LINE AND COMPRESSOR TURBINE BLADE DAMAGE.
